# SDR VNAA202404090007

- Difficulty date: March 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: 6905742577
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD 500-08E2-JIC IT WAS DETECTED CRACK IN CANISTER WELDED NO.3 IN, STA. WS148 OF INTERNAL LH MAIN FUEL TANK.    CANISTER WELDED NO.3 IN, STA. WS148 OF INTERNAL LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV. - -
